MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 1 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 1 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J359H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a c-section procedure on 1-february-2024.At 20:2, during the process of suturing the uterine incision, the doctor exerted normal force and the suture broke.Suture retraction.The incision bleeding slightly increased.Took a new suture and urgently re-sutured the incision.Close observation of the patient's vital signs indicated no other adverse reactions.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: were there any patient consequences? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H6 component code: g07002 device not returned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4), date sent to the fda: 4/16/2024.The following information was received: after investigation, the patient was a 25-year-old woman who underwent cesarean section in hospital on (b)(6), 2024.The surgeon used j359h to perform uterine sewing in the way of continuous suturing manner.During sewing, the suture broke.The surgeon immediately replaced a new suture (the specific product information was unknown) to continue the sewing.The subsequent operation went smoothly.This event did not cause any other harm to the patient except that the blood loss increased by about 10ml and the operation time prolonged by about 5 minutes.The patient has been discharged smoothly and no subsequent adverse event report was received.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD VIO 36IN 1 S/A CT
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18797401
Report Number2210968-2024-02073
Device Sequence Number7177898
Product Code GAM
UDI-Device Identifier10705031039278
UDI-Public10705031039278
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ359H
Device Lot NumberSMMQHU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale